# SDR SWAA2016012848444

- Difficulty date: December 17, 2015
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 61,503 hours, 48,776 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 57100004
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING MLG, AFT SUPPORT FITTING IN INBD UPPER HOLE, REAR SPAR UPPER CHORD CRACKED AT RSS 222.  REPAIRED CHORD IAW EA.
